# SDR UIEA2018040500614

- Difficulty date: March 27, 2018
- Submitted: April 6, 2018
- Operation: Air carrier
- Aircraft: N1427A
- Make and model: Boeing 767306
- Aircraft serial: 28098
- Aircraft time: 76,471 hours, 15,947 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND THE RT WING UPPER BETWEEN THE WING UPPER SKIN AND THE FILL PORT ADAPTER CORRODED.   ACCOMPLISHED DAMAGE AREA IAW EI NO: T2017A57M-2414 REV.2   2. ORIGINAL EI ATTACHMENT NRC 266 3. CONDITION CHECKED NORMAL.
